You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1988-1989/49/2
Functional Banach spaces of holomorphic functions on Reinhardt domains
Download
PDF
- Functional Banach spaces of holomorphic functions on Reinhardt domains
Article
Original scientific text
Title
Functional Banach spaces of holomorphic functions on Reinhardt domains
Authors
Jacob Burbea
1
Affiliations
Pittsburgh, Pennsylvania
Annales Polonici Mathematici
1988-1989/49/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
179-208
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics